# SDR DLM88953194

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Part number: 120006650
- Condition: Failed
- Location: Rt Ac Bus
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT CENTER FUEL BOOST PUMP C/B POPPED ON ROTATION.  RETURNED TO DFW.  A PHASE MISSING AT PUMP C/B.  REPLACED RT A/C BUS C/B B1-738.
